A perbeli egyezség és a perjogi alapelvek kapcsolata

Bárdosi, István: A perbeli egyezség és a perjogi alapelvek kapcsolata. In: Acta Universitatis Szegediensis : acta juridica et politica, (12) 5. pp. 1-18. (1965)

[img]
Preview
Cikk, tanulmány, mű
juridpol_012_fasc_005_001-018.pdf

Download (673kB) | Preview
Item Type: Article
Journal or Publication Title: Acta Universitatis Szegediensis : acta juridica et politica
Date: 1965
Volume: 12
Number: 5
ISSN: 0324-6523
Page Range: pp. 1-18
Language: magyar
Uncontrolled Keywords: Jogtudomány
Additional Information: Bibliogr. a lábjegyzetekben
Date Deposited: 2016. Oct. 15. 11:15
Last Modified: 2016. Oct. 15. 11:15
URI: http://acta.bibl.u-szeged.hu/id/eprint/6334

Actions (login required)

View Item View Item